# SDR DALA2018010800134

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 69,587 hours, 23,058 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO A LOSS OF LEFT WING FUEL TANK QUANTITY AND ASSOCIATED LOSS OF FUEL TOTALIZER.   TROUBLESHOT IAW FIM 28-41,  FAULT CODE LM IFQC CIRCUIT BOARD FAILED.  R & R FUEL QUANTITY PROCESSER IAW AMM 28-41. CHECKED GOOD.
